Web of Science: 17 cites, Scopus: 21 cites, Google Scholar: cites
Limit cycles for discontinuous planar piecewise linear differential systems separated by one straight line and having a center
Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
Zhang, Xiang (Shanghai Jiao Tong University. Department of Mathematics)

Data: 2018
Resum: From the beginning of this century more than thirty papers have been published studying the limit cycles of the discontinuous piecewise linear differential systems with two pieces separated by a straight line, but it remains open the following question: what is the maximum number of limit cycles that this class of differential systems can have? Here we prove that when one of the linear differential systems has a center, real or virtual, then the discontinuous piecewise linear differential system has at most two limit cycles.
Ajuts: Ministerio de Economía y Competitividad MTM2016-77278-P
Ministerio de Economía y Competitividad MTM2013-40998-P
Agència de Gestió d'Ajuts Universitaris i de Recerca 2014/SGR-568
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió acceptada per publicar
Matèria: Discontinuous piecewise linear differential system ; Limit cycle ; Non-smooth differential system
Publicat a: Journal of mathematical analysis and applications, Vol. 467, issue 1 (Nov. 2018) , p. 537-549, ISSN 1096-0813

DOI: 10.1016/j.jmaa.2018.07.024


Postprint
14 p, 356.4 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Ciències > GSD (Grup de sistemes dinàmics)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2018-11-12, darrera modificació el 2022-02-06



   Favorit i Compartir